# SDR HEEA967116

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206053203101
- Condition: Corroded
- Location: Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS TUBE CORRODED BEYOND LIMITS IN AREA A-4 .014. SCRAPPED CROSSTUBE.
